# SDR 96ZZZX6161

- Difficulty date: November 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7916G
- Make and model: Cessna 172L
- Aircraft serial: 17259616
- Engine: Lyc O320E2D
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Discharge Tube
- Condition: Broken
- Location: Carb Heat Box
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THROTTLE JAMMED IN-FLIGHT.  SAFE LANDING MADE.  FOUND CARB DISCHARGE TUBE BENT AND BROKEN IN CARB HEAT BOX.  FOUND THROTTLE SHAFT BUSHINGS EXCESSIVELY WORN AND LEAKING.  AIRCRAFT 4.6 HOURS SINCE 'OWNER ASISTED ANNUAL'  WAS COMPLETED.  THESE ITEMS ARE PART OF ANNUAL CHECK LIST AND SHOULD HAVE BEEN FOUND AT ANNUAL AS AD 93-18-03 WAS SIGNED OFF, THE AREA WAS SUPPOSED TO BE INSPECTED.
